MathSciNet Relay Station
MathSciNet bibliographic data
MR263834 (41 #8433) 14.55
Donovan, Peter The Lefschetz-Riemann-Roch formula. Bull. Soc. Math. France 97 1969 257–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement